# SDR ASAA0782296

- Difficulty date: December 1, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 51,776 hours, 26,945 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT IN AFT CARGO DOOR EXTERIOR SKIN JUST BELOW THE HANDLE CUTOUT.  DAMAGED AREA OF SKIN FABRICATED REPAIR DOUBLERS AND INSTALLED IAW ASA EA 5230 01392.
